Your PM BOX was full, probably because I just messaged you yesterday something else. lol K. I have one quick question. I am on hydrocortisone replacement therapy, TRT with an anti estrogen, and fludrocortisone. I am definitely getting this nutri-eval test done when I get paid since it is $450 apparently. Question is, when I take Lexapro at just 2.5mg (quarter pill), my chronic fatigue disappears and my immune system seems to start working. I have tried taking 5-htp and that just gives me heart palps and want to pass out. When I take tryptophan at first it converted to niacin and quinolenic acid then I added supplemental niacin and it started putting me to sleep. If I take a higher dose of lexapro it puts me to sleep. But my point is, no matter what dose of 5-htp or tryptophan I still feel ****ty. I feel good on lexapro at this small dose daily. I am assuming I am lacking the enzyme that converts 5-htp to serotonin. Is there any way around this other than taking lexapro on a regular basis? The methylation protocol of tmg, p5p, methylcobalamin, and Same got rid of my insomnia, but the fatigue and extreme brain fog are still there. I have a history of gut infections (even pathogenic e.coli) and parasites, which I am ordering human strain probiotics from pharmex for and have corrected by doing gallbladder flushes and tried antibiotics but they come back. I have used the best digestive enzymes and they do help my acne a bit on my back but only if I use them to the point of them eating a hole in my stomach. All else I am thinking is l-theanine to possibly elevate serotonin in the brain. Lexapro could be elevating other things in the brain. Wellbutrin and adderall make me feel ****ty after several days of taking them unlike lexapro at this small dose, so I am assuming the issue is the 5htp-serotonin conversion. I am getting the nutri-eval done next pay period but just want to know if you have seen such a thing. I read in one of your posts you had abnormal low serotonin. Believe me when I say I have tried everything aside from getting this extensive test.
Also I have always had hyperactivity issues since a kid. Even flailing hands and stuff when I used to get excited over a video game or something. I would assume this could be a symptom of the low serotonin. I've always had psychological issues even since a child that would closely relate to being introverted and not extremely sociable with depression. I also come from a family of alcoholics and my grandfather takes lexapro.
Chinese doctors say my liver is overstimulated and weak. I am assuming this is from a functional serotonin deficiency (one that only seems to respond to lexapro).